A variant of Jensen-Steffensen's inequality for convex and superquadratic functions

S. Abramovich, M. Klaričić Bakula, S. Banić

Research output: Contribution to journalArticlepeer-review

Abstract

A variant of Jensen-Steffensen's inequality is considered for convex and for superquadratic functions. Consequently, inequalities for power means involving not only positive weights have been established.

Original languageEnglish
Article number70
Pages (from-to)1-12
Number of pages12
JournalJournal of Inequalities in Pure and Applied Mathematics
Volume7
Issue number2
StatePublished - 2006

Keywords

  • Jensen-Steffensen's inequality
  • Monotonicity
  • Power means
  • Superquadraticity

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A variant of Jensen-Steffensen's inequality for convex and superquadratic functions'. Together they form a unique fingerprint.

Cite this